Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

After having albendazole still feeling symptoms of stomach worms Like face spots, stiffness in stomach.

1 Doctor Answered
After having albendazole still feeling symptoms of stomac...
Hello- >you will be surprised to know that just like antibiotics most of the modern deworming medicines like albendazole etc are resistant now due to over use. So they are not that effective as they were a few years back. >instead of using these you can shift your treatment to ayurveda which has variety of drugs for intestinal worms. >try these ayurvedic tips and treatments and do aware other people too regarding this issue- 1) improve your diet-avoid fast foods, fix you meal timings>this will improve your digestion>and due to this worms get weak. 2) do not eat too much sugar specially at night (sweet provide a favorable conditions for worms) 3) use these medidcines a. Vidangaristha 2 tsp twice daily with water b. Tab krimimudgar ras 1 tab twice daily. C. Tab aragwadh kapila wati 1 tab at bed time using these tips and medicines you will see that a bunch of worms will pass out in stool within first fifteen days, and associated symptoms like white spots in face, anal itching etc will be reduced. >do share your expirience here.
23 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.